YB
BannerBanner

ill on cycle

Author
bigguns99
Olympian Member
  • Total Posts : 917
  • Reward points: 8274
  • Joined: 2006/10/05 22:44:13
  • Location: Manchester
  • Status: offline
2008/05/21 14:05:41 (permalink)
0

ill on cycle

Alright guys,

Since monday this week I have been really ill, constantly on the toilet, being sick, fever, low energy, sweats etc etc.

Been taking diarrhoea tabs, paracetamols etc.

Currently running tren e, sus, growth, hcg, var and prov. Ive stoped the orals because I know Var can cause diarrhoea anyway and ive had a dodgy stomach since i started taking them last week.

Firstly do you think it could be the var what has caused this, my stomach is really bad and the var last week didn't agree with my stomach???

Also would you continue with the injectables during this period. i should be injecting tommorow. I dont particulary want to come off as I am on a long cycle and will be back on properly once im better. Am I ok injecting whilst ill, taking diarrhoea tabs, paracetamols etc. I wont be training until im better.

Ta

#1

7 Replies Related Threads

    TREACLE
    Pro-Member
    • Total Posts : 4240
    • Reward points: 7324
    • Joined: 2007/10/29 20:10:45
    • Location: A geographic representation of residency
    • Status: offline
    RE: ill on cycle 2008/05/21 14:35:51 (permalink)
    0
    Ahh I feel for you buddy! That's gutting!

    From what I've read, probably the best thing to do is to drop everyhting apart from the Sus. Just take 500mg per week.

    PM Mick, he'll know what to do !

    Nothing contributes so much to tranquilizing the mind as a steady purpose - a point on which the soul may fix its intellectual eye.
    #2
    tigernut
    Pro-Member
    • Total Posts : 3268
    • Reward points: 3576
    • Joined: 2007/07/17 14:26:00
    • Location: uffculme - peace and quiet
    • Status: offline
    RE: ill on cycle 2008/05/21 17:06:05 (permalink)
    0
    through experience of using them whilst on, i'd say you fine on the lopramide (i assume thats what it is) and the paracetamol. as for the rest of the stuff mate, i'll let them lot answer cos they know more than i

    (i'd guess at it being a good idea to stop the orals mind you, at least till your well again.)

    x-fire gaming nickname - tigernut. and tell me ya from MT cos i'll deleted ya if ya dont! :)
    #3
    350stu
    New Member
    • Total Posts : 20
    • Reward points: 2784
    • Joined: 2008/04/30 16:32:38
    • Status: offline
    RE: ill on cycle 2008/05/21 17:16:52 (permalink)
    0
    Hey mate, I've heard of a few guys up here with the same symptoms as you. My training partner for one. He's been done in for a week and a half with this and is just on the mend now, must be some mad bug goin about! Anyway, i would just carry on with your cycle and maybe change the dosages and frequency of your shots till your sorted.
    #4
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: ill on cycle 2008/05/21 18:01:19 (permalink)
    0
    Surely, do an exclusion thing.....
    Run only the sust, then add tren E, and so on until your symptoms re-appear and the last thing you added could cause the problem??

    Not sure how it'd work with the esters however..

    Shut up and squat

    UGM
    #5
    bigguns99
    Olympian Member
    • Total Posts : 917
    • Reward points: 8274
    • Joined: 2006/10/05 22:44:13
    • Location: Manchester
    • Status: offline
    RE: ill on cycle 2008/05/21 18:13:11 (permalink)
    0
    yeh, ive spoken to my source and a few others, im gunna stay on the sus and tren and leave the rest until im better.
    #6
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: ill on cycle 2008/05/21 18:18:39 (permalink)
    0
    Good call mate, sticking on the HGH? or not?

    Shut up and squat

    UGM
    #7
    bigguns99
    Olympian Member
    • Total Posts : 917
    • Reward points: 8274
    • Joined: 2006/10/05 22:44:13
    • Location: Manchester
    • Status: offline
    RE: ill on cycle 2008/05/21 19:29:17 (permalink)
    0
    no not really in the mood for daily injections. also hgh is better used alongside training so be more worthwhile using it when im bak in the gym. a few days off the growth wont do any harm.
    #8
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5